# SDR 2000ZZZX377

- Difficulty date: January 7, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Optima Aero USA Inc, repair station UNFR783K
- Aircraft: N147CF
- Make and model: Bell 407
- Aircraft serial: 53281
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Seal
- Part number: 2060401561
- Condition: Leaking
- Location: Transmission
- Part time: 757 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

SEAL LEAKING IN TRANSMISSION.
